# SDR WX0A2022040474048

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 47,282 hours, 31,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD RIGHT F/A FLASHLIGHT INOP. / REMOVED AND REPLACED F/A FLASHL;IGHT PER A320 EMERGENCY EQUIPMENT LOPA."
